MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6112
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information multiple catheter balloons have leaked and a hole was detected in the balloon.
 
Additional Manufacturer Narrative
On 13th february, we received one used sample which was transfered to our subcontractor for investigation.On 23rd april, we received the investigation report from our subcontractor: the probable root cause of this issue was a problem with balloon¿s raw material.After receiving this complaint, we searched for other complaint and we didn¿t find other complaint on the lot number 9248064.Checking the quality databases revealed one non-conformity in relation to the described defect and a corrective and preventive action are ongoing: - (b)(4): "pb ballons (bulles + agglutinés)" opened in (b)(6) 2023.- capa-000158 "balloon issues on folysil and silicone prostatic catheters".A similar case study was performed based on same item number aa6112 defect: balloon burst over last four year; (b)(4) similar cases were found.
 
Event or Problem Description

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18703716
Report Number9610711-2024-00036
Device Sequence Number17980077
Product Code EZL
UDI-Device Identifier03600040127230
UDI-Public3600040127230
Combination Product (Y/N)N
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6112
Device Lot Number9248064_AA61121002
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown